# SDR MASA2010042500398

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 24,255 hours, 23,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEAL.  MX CLEANED AND LUBED SEAL.
